miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Jensen measures and approximation of plurisubharmonic functions
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
2005 (English)In: Michigan Mathematical Journal, ISSN 0026-2285, Vol. 53, no 3, 529-544 p.Article in journal (Refereed) Published
Abstract [en]

Let $Omega$ be a bounded domain in $Cn$. We study relations between Jensen measures for continuous and upper bounded plurisubharmonic functions on $Omega$, and give some conditions on $Omega$ that imply that these two classes of measures coincide.

Place, publisher, year, edition, pages
2005. Vol. 53, no 3, 529-544 p.
Keyword [en]
Jensen measures, approximation, plurisubharmonic functions
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-3810Local ID: 4549OAI: oai:DiVA.org:miun-3810DiVA: diva2:28842
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2011-01-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Wikström, Frank
By organisation
Department of Engineering, Physics and Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf